# SDR SWAA2022031509431

- Difficulty date: August 18, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT TRAILING EDGE CAVITY 9.50' INBD OF DEFLECTOR RIB BOTTOM CURVED BULB SEAL RETENTION BRACKET IS CRACKED ON FWD SIDE AS MARKED / REMOVED AND REPLACED RETENTION BRACKET FOR BOTTOM CURVED BULB SEAL AT L/H WING AFT TRAILING EDGE CAVITY; 9.50' INBD OF DEFLECTOR RIB IAW DRAWING 115A2930 REV- AND B737 SRM 51-40-02-0G-0
